For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 3, 2018, Pages 1021-1032                                                                DOI:10.11948/2018.1021
Global higher integrability of solutions to subelliptic double obstacle problems
Guangwei Du and Fushan Li
Keywords:Global higher integrability, subelliptic equation, double obstacle problems.
Abstract:
      In this paper we consider the double obstacle problems associated with nonlinear subelliptic equation \[X^*A(x,u,Xu)+ B(x,u,Xu)=0, \ \ x\in\Omega,\] where $X=(X_1,\ldots,X_m)$ is a system of smooth vector fields defined in $\mathbb{R}^n$ satisfying H\"{o}rmander""s condition. The global higher integrability for the gradients of the solutions is obtained under a capacitary assumption on the complement of the domain $\Omega$.
PDF      Download reader